MathSciNet Relay Station
MathSciNet bibliographic data
MR2596243 60G44 (60H10 62P20)
Petrović, Ljiljana; Stanojević, Dragana Statistical causality, extremal measures and weak solutions of stochastic differential equations with driving semimartingales. J. Math. Model. Algorithms 9 (2010), no. 1, 113–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement